# SDR DHL2005788018

- Difficulty date: October 9, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bungee Cord
- Part number: 69141001
- Part serial: ASTAR051101
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD GEAR DOOR LIGHT AND S/O NOSE GEAR DOOR LIGHT ON WITH GEAR HANDLE IN OFF POSITION.  GOES OUT IN UP POSITION.  TRANSFERRED TO DMI LOG ITEM NR 22747 IAW ASTAR MEL 32-1 CAT "C".  PLACARDS INSTALLED.  REF DMI NR 22747 FWD GEAR DOOR LIGHT AND T/O NOSE GEAR DOOR LIGHT ON WITH GEAR HANDLE IN OFF POSITION.  GOES OUT IN UP POSITION.  REPLACED LOCK SPRING BUNGEE IAW BMM 32-21-0.  RIGGED AND INSPECTED NOSE GEAR RETRACTION SYSTEM IAW BMM 32-35-0.  OPS NORMAL, THIS CLEARS DMI 22747 PLACARD REMOVED.
